# SDR F3LA99042

- Difficulty date: May 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303FL
- Make and model: Boeing 737-3M8
- Aircraft serial: 25039
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 65C2584168
- Condition: Lightning Strike
- Location: Rudder
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

BOS - FLT 520 - UPON ARRIVAL IN BOS, FLIGHT CREW REPORTED A LIGHTNING STRIKE TO AIRCRAFT.  MAINTENANCE PERFORMED A LIGHTINING STRIKE INSPECTION PER MM 05-51-27 AND NOTED DAMAGE TO RUDDER.  INSTALLED TEMPORARY REPAIR PER MM 55-40-01 AND FERRIED AIRCRAFT TO DENVER.  REMOVED AND REPAIRED RUDDER PER SRM 51-70-04 AND SRM 55-40-01, AND EA 55-737-303.  RUDDER WAS REBALANCED IN FIXTURE PER SRM 51-60-07 AND REINSTALLED ON AIRCRAFT.  CYCLES:  10,770.  (X)
